# SDR ORJA99103

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53573
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Part number: 6A5082
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SJC - ON ARRIVAL INTO SJC, LOST OIL QUANTITY AND PRESSURE IN LEFT ENGINE.  FLIGHT CREW FOLLOWED THEIR PROCEDURES IN THE QRH AND SHUT DOWN THE NR 1 ENGINE.  EMERGENCY WAS DECLARED WITH ATC.  FOUND DAMAGED OIL LINE.  REMOVED AND REPLACED OIL PRESSURE SCAVAGE LINE.  PERFORMED LEAK CHECK, OPS CHECK GOOD.  (M)
